Re: DEPROVERA AND PREGNANCY


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Beth on July 9, 2000:
In Reply to: DEPROVERA AND PREGNANCY posted by GENEVA on June 30, 2000:
Geneva,
I am in the same position-my next DP is due in september, and I have been on depo for 4 years. My husband and I would like to concieve soon-I almost wish I had read about difficuties concieving online before my last shot...at this rate I probably could have done without it.
-Beth
>>  I have been on the Depo shot for almost 3 months come July, 2000.
>>  I have already seen a serious change in my body, from weight gain, increase
>>  in appetite, and several serious nose bleeds. My fiance and I are trying to
>>  make a baby, but the Depo shot doesn't wear off until August 12, 2000. My
>>  question is, can I get pregnant after August 12 because I will not be getting
>>  another shot no more due to the side effects. Please help me out. I am anxious
>>  to know.






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]